Advertisement

Etude d'une famille modulaire de variétés abéliennes

  • Roland Gillard
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1380)

Keywords

Abelian Variety Abelian Scheme Suite Exacte Module Symplectique Isomorphisme Symplectique 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [A1]
    Artin M.-Algebraic approximation of structures over complete local rings, Pub. Math. Ihes, 36 (1969), 23–58.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [A2]
    Artin M.-Algebraization of formal moduli I, Global Analysis, papers in honor of K. Kodaira, 21–41, Princeton University press, 1969.Google Scholar
  3. [AMRT]
    Ash A., Mumford D., Rapoport M., Tai Y.-Smooth compactifications of locally symmetric varieties, Math. Sc. Press Brookline, 1975.Google Scholar
  4. [B]
    Bayer E.-Unimodular hermitian and skew-hermitian forms, J. of Algebra, 74 (1982), 341–373.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [BL]
    Bosch S. et Lütkebohmert W..-Stable reduction and uniformization of abelian varieties II, Invent. Math., 78 (1984), 257–297.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [Br]
    Byrlinski J.-L.-1-motifs et formes automorphes, journeées automorphes, Pub. Math. de l' univ. Paris 7, n. 15, 1981.Google Scholar
  7. [Ca]
    Carayol H.-Sur la mauvaise réduction des courbes de Shimura, compositio Math., 59 (1986), 151–230.MathSciNetzbMATHGoogle Scholar
  8. [Ch]
    CHai C.-L.-Compactification of Siegel moduli schemes, London Math. Soc. Lecture Notes Series 107, Cambridge University press, 1985.Google Scholar
  9. [D1]
    Deligne P.-Travaux de Shimura, Sém. Bourbaki, 389, 1971.Google Scholar
  10. [D2]
    Deligne P.-Théorie de Hodge III, Pub. Math. I.H.E.S., 41 (1975), 6–77.Google Scholar
  11. [DM]
    Deligne P et Mumford D.-The irreducibility of the space of curves of given genus, Pub. Math. I.H.E.S., 36 (1969), 75–109.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [DR]
    Deligne P. Rapoport M.-Les Schémas de modules des courbes elliptiques, Modular functions of one variable II, Lecture Notes in Math. 349, Springer-Verlag, New-York, 1973.zbMATHGoogle Scholar
  13. [F]
    Faltings G.-Arithmetische Kompaktifizierung des Modulsraums des abelschen varietaten, Arbeistagung Bonn 1984, p. 318–383, Lecture Notes in Math. 1111 Springer-Verlag, New-York, 1985.Google Scholar
  14. [Gi]
    Gillard R.-Relations monomiales entre périodes p-adiques, à à paraître, 1987.Google Scholar
  15. [Gr]
    Gross B.-On the periods of abelian integrals and a formula of Chowla and Selberg, Inv. Math., 45 (1978), 193–211.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [J]
    Jacobowitz R.-Hermitian forms over local fields, Amer. J. Math., 84 (1962), 441–465.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [Me]
    Messing W.-The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Math. 264 Springer-Verlag, New-York, 1972.CrossRefzbMATHGoogle Scholar
  18. [Mu1]
    Mumford D.-Geometric invariant theory, Ergeb. Math. 34 Springer-Verlag, New-York, 1965.CrossRefzbMATHGoogle Scholar
  19. [Mu2]
    Mumford D.-On equations defining abelian varieties I, Invent. Math., 1 (1966), 287–354.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [Rn]
    Raynaud M.-Variétés abéliennes et géométrie rigide. Actes du congrès intern. Math. t. 1 p. 473–477, 1970.Google Scholar
  21. [Rp]
    Rapoport M.-Compactifications de l'espace de modules de Hilbert-Blumenthal, Compositio Math, 36 (1978), 255–335.MathSciNetzbMATHGoogle Scholar
  22. [SGA 7]
    Grothendieck A.-Groupes de monodromie en géométrie algébrique, Lecture Notes in Math.288 Springer-Verlag, New-York, 1971.Google Scholar
  23. [Sh]
    Shimura G.-Automorphic forms and the periods of abelian varieties, J. math. Soc. Japan, 31 (1979), 561–592.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Roland Gillard
    • 1
  1. 1.Laboratoire de Mathématiques associé au C.N.R.S. Institut FourierUniversité de Grenoble ISaint Martin d'Hères

Personalised recommendations